# SDR SWIA201440122

- Difficulty date: November 6, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 28,861 hours, 17,130 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 622AR HAS ONE ELONGATED HOLE ON BOTTOM OF SKIN NEAR THE L/E, ON OTBD SIDE OF SLAT TRACK 1-2, HEAD OF SCREW GOES THROUGH THE HOLE.  C-CHECK, RO 11/24/14, REPAIRED PANEL 622AR IAW STS EA.
